| Model Number |
6069093 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l4/5 transforam inal lumbar interbody fusion (tlif).It was reported that the cage has collapsed.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
D1, d.4.Product identifiers are unknown.G4.Pma / 510(k) #- unknown as product identifiers are unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5, d4 - additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that there is no revision surgery scheduled at this time.
Additional Manufacturer Narrative
D1: updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Radiographic image assessment indicated that six panel left to right.A.Anteroposterior x-ray l4-5 interbody fusion.B.Lateral x-ray of a.C.D.E.Lateral x-rays - interbody device collapsed in e compared to b.C.D.F.Anteroposterior x-ray ¿ interbody device collapsed compared to a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.